MathSciNet Relay Station
MathSciNet bibliographic data
MR2270061 34C10 (34C15)
Yamaoka, Naoto Oscillation criteria for second-order damped nonlinear differential equations with $p$-Laplacian. J. Math. Anal. Appl. 325 (2007), no. 2, 932–948.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement